# SDR REXA2024061100421

- Difficulty date: February 17, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 202762880A
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED FS 349.00 TO FS 409 RBL 9.0. HEAVILY CORRODED IN AREA OF FS 349.00   INSTALLED NEW SERVICEABLE SEAT TRACK P/N 20276-288-0A AT RBL9 BETWEEN FS349.00 - FS485.00 IAW CRJ 900 AMM 53-00-49-400-801-A12.
